Why is my entire forehead red after botox? (Photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 7
Forehead Red after Botox
Thank you for your question. I believe your reaction is from what was used to prepare your skin for the Botox injections. I recommend contacting your treating physician for an evaluation. Also, keep monitoring your skin for any signs of an allergic reaction. Best of Luck!
Allergy after Botox
Thank you for your question heather.b. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expression. Allergic reactions can cause redness and swelling. Contact allergies typically are distributed in a pattern similar to where the contact was. This is possible, for example, if a person is allergic to latex and a square ice pack was placed in a latex glove and applied to the skin. Such contact allergies typically resolve in a day or two. I recommend my patients treat them with topical over-the-counter steroids such as hydrocortisone 1% or oral Benadryl. Please consult with a doctor for specific recommendations. Good luck!
Forehead redness after Botox injection
Given the shape and distribution of the redness, it is likely not from the actual Botox injections but possibly what had been used to cleanse the skin prior to the injection. Alternatively, if you had a topical anesthetic applied prior to the injections, that could cause a similar reaction. Finally, if any creams or lotions were placed on the skin after the injections, a similar reaction could occur. I would discuss with your injector.
You might also like...
The square patch on your forehead looks like a contact allergy. It is extremely well delineated and follows a pattern that had the same contact on your forehead. Botox injections are not performed this way.
Therefore, I would say it is not due to your injections.
Red after botox
From your picture it looks as if something square was placed on your forehead. Botox would not create such a sharply demarcated shape. Did you have topical anesthetic applied or a bandage/adhesive? An ice pack? I think it would be impossible for Botox injections to create this mark. I think you are reacting to either something done pre-or post injection.
Red mark on forehead
based on the picture you posted, the red mark is not from Botox. The mark is sharply defines and delineated into a geometric shape which is certainly due to something that was placed or applied to your forehead. IT is absolutely not due to your Botox injection.
Red forehead after Botox.
Hi Heather and thanks for this question. I think it's more likely you're reacting to the skin preparation solution than the Botox. You should contact your injector and continue to monitor your skin for any continuing signs of allergic reaction. I doubt it's the Botox since you're been getting it for many years. Best, Dr. ALDO
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.